MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 363019
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Although it was confirmed that the device involved is not available for evaluation, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: description of defect: there was a tear in the tubing just below the drip chamber.When the unit of blood was spiked and while attempting to prime the tubing, blood was exiting through the tear.The unit of blood ultimately needed to be destroyed.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).As reported by the user facility, it has been confirmed that no samples are available for further evaluation.Without the actual device, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9295122
Report Number9614279-2019-00203
Device Sequence Number2360475
Product Code FPA
UDI-Device Identifier04046964294198
UDI-Public04046964294198
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number363019
Device Lot Number0061681733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1